# SDR DL72S950853

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820113
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON TAKOFF NR 1 ENGINE FLAMED OUT.  RETURNED PHX LANDED WITHOUT INCIDENT.  REPLACED FUEL CONTROL AND PUMP.  SHOP INSPECTION FOUND FUEL PUMP DRIVE SHAFT SHEARED.
